# SDR DALA2024092109279

- Difficulty date: September 20, 2024
- Submitted: September 22, 2024
- Operation: Air carrier
- Aircraft: N521DN
- Make and model: Airbus A350-941
- Aircraft serial: 0661
- Aircraft time: 1,622 hours, 129 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Condition: Malfunctioned
- Location: Afdx
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3521 -ATB- DUE TO LOSS OF AFDX SWITCH CAUSING FIVE PAGES OF DISPATCH MESSAGES. CORRECTIVE ACTION: RESET AFDX SWITCH AND CLEARED FAULTS. REPLACED AFDX SWITCH AS PRECAUTION. (LP 5261684)
